Advanced Search
MyIDEAS: Login

Nonparametric Identification of Dynamic Games with Discrete and Continuous Choices

Contents:

Author Info

  • Jason R. Blevins

    ()
    (Department of Economics, Ohio State University)

Abstract

This paper shows that the payoff functions in a class of dynamic games of incomplete information are nonparametrically identified under standard assumptions currently used in applied work. Models of this kind are prevalent in empirical industrial organization where, for example, firms in oligopolistic industries make discrete entry and exit decisions followed by continuous investment or pricing decisions. We also provide results for single-agent models, a leading special case which is commonly employed in applied microeconomics more generally.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.econ.ohio-state.edu/pdf/blevins/wp10-02.pdf
Download Restriction: no

Bibliographic Info

Paper provided by Ohio State University, Department of Economics in its series Working Papers with number 10-02.

as in new window
Length: 16 pages
Date of creation: Nov 2010
Date of revision:
Handle: RePEc:osu:osuewp:10-02

Contact details of provider:
Postal: 410 Arps Hall 1945 North High Street Columbus, Ohio 43210-1172

Related research

Keywords: dynamic games; dynamic discrete choice; nonparametric identification;

Find related papers by JEL classification:

This paper has been announced in the following NEP Reports:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Patrick Bajari & C. Lanier Benkard & Jonathan Levin, 2007. "Estimating Dynamic Models of Imperfect Competition," Econometrica, Econometric Society, vol. 75(5), pages 1331-1370, 09.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Nathan Yang, 2011. "An Empirical Model of Industry Dynamics with Common Uncertainty and Learning from the Actions of Competitors," Working Papers 11-16, NET Institute.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:osu:osuewp:10-02. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (John Slaughter).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.